# SDR DALA2024022702748

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Worn
- Location: Bs 1520 Rbl25-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 WEAR ON STABILIZER STRAP OF CABIN FLOOR BEAM STA 1520, RBL 25 AND RBL 46 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: STABILIZER STRAP OF CABIN FLOOR BEAM STA 1520, RBL 25 AND RBL 46 AT AFT CARGO COMPARTMENT (C2) WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12 AND SRM 53-00-51 (0216483)
